# SDR FDEA201006111959

- Difficulty date: June 11, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 81,320 hours, 25,244 cycles
- Engine: Ge CF650*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Component: Tailcone
- Component part number: NKC6122505H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND  NR 2 ENGINE PATIO ACCESS DOOR MISSING.  CALLED MOCC AND UPLOAD PICTURES.  SKIN HAS A HOLE WITH THIS MEASURES 2 INCHES LONG 1.5 INCH WIDE.  TAILCONE ASSY TO BE  REPLACED TAILCONE ASSY REMOVED PER MM 53-52-00-2.  INSTALLED TAILCONE IAW AMM  53-52-00-2.  COMPLETED ADJUSTMENT CHECK FOR TAIL CONE ASSY PER  MM REF 53-52-00-2.NO ADJUSTMENT NEEDED.STOWED TAILCONE PER SAME MM REF.  ACFT OK FOR SERVICE.
